# SDR ASMF200611001

- Difficulty date: November 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737*
- Aircraft serial: 30038
- Aircraft time: 5,985 hours, 3,495 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221604101
- Part serial: 1G4MN
- Condition: Failed
- Location: Cockpit
- Part time: 5,995 hours, 3,500 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO (MACH TRIM FAIL) AND (SPEED TRIM FAIL)  LIGHTS TURNED ON.  BREAKERS P18 AND P6 WERE CHECKED, BEING CORRECT. FIM 22-1 TASK 801 PROCEDURE AND FCCS TEST IN CDU WERE PERFORMED, DETECTING FAILURES CODES 22-11199 AND 22-11333. ADDITIONALLY, FIM 22-15, TASK 817, 22-16, TASK 834 AND 22-16, TASK 835 PROCEDURES WERE PERFORMED, DETECTING THAT FCC (A) FAILED. FCC WAS REPLACED IAW MM 22-11-33, TESTED CORRECT.
